# SDR 96UAL900457

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Defective
- Location: Rt Cockpit
- Component: Boeing, 141T48354
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO FIRST OFFICER WINDOW LEAK.  *S/D* UPDATE A DEFECTIVE FIRST OFFICER WINDOW CAUSED THE AIR LEAK.  REPLACED WINDOW AND PRESSURIZED AIRCRAFT, NO LEAKS NOTED.
